# SDR MASA200700004

- Difficulty date: January 1, 2007
- Submitted: July 25, 2007
- Operation: Air carrier
- Aircraft: N519LR
- Make and model: Cndair CL6002C10
- Aircraft serial: 10260
- Aircraft time: 663 hours, 460 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Thrust Reverser
- Condition: Unknown
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ASH 7281 IAD - CREW ABORTED TAKEOFF DUE TO RT T/R UNSAFE CAUTION MESSAGE ON T/O ROLL.  MX MEL'D T/R.
